MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO
Catalog Number THA3034X150A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Leakage from a thoraflex hybrid ante-flo from the suture line connecting the cuff to the main body - green suture line.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1888 - haemorrhage/ bleeding - bleeding form the green sewn suture line around the collar of the device.Impact code: 4641 - patient required an unforeseen medical intervention, excluding surgery, which was not on the original treatment plan.- haemostatic agents were applied to stop the leakage from the collar area of the device.Device problem code : 2978 - problem associated with any deviations from the documented specifications of the device that relate to the limited durability of all material used to construct device.Leakage from the sewn collar section of the device.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - jan 25 vs thoraflex hybrid leakage (at the collar) jan 21 - mar 25 gave an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information regarding gelatin coating appearance, appt score (activated partial thromboplastin time) act ( activated clotting time) results, blood loss, heparin reversal , pre-soaking of the graft , if the graft was allowed to dry before implant, gelatin coating damage, extended surgery time and patient outcome has been requested.3331 - analysis of production records: full batch review from base fabric to finished product will be performed.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1888 - haemorrhage/ bleeding - bleeding form the green sewn suture line around the collar of the device.Impact code: 4641 - patient required an unforeseen medical intervention, excluding surgery, which was not on the original treatment plan.- haemostatic agents were applied to stop the leakage from the collar area of the device.Device problem code : 2978 - problem associated with any deviations from the documented specifications of the device that relate to the limited durability of all material used to construct device.Leakage from the sewn collar section of the device.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: (b)(4).4111 - communication interview: additional information regarding gelatin coating appearance, appt score (activated partial thromboplastin time) act ( activated clotting time) results, blood loss, heparin reversal , pre-soaking of the graft , if the graft was allowed to dry before implant, gelatin coating damage, extended surgery time and patient outcome has been requested on 03 mar, 10 mar, 14 mar 25.Reply received on 14 mar from complainant to say they have reached out on multiple occasions (3-3, 3-10 emails and 3-12 via phone call) to the physician for these details with no response received.Further attempts were made to obtain additional information form the clinician on 27 mar, 10 apr and 21 apr 25, however no reply was received.3331 - analysis of production records: full batch review from base fabric to finished product was performed which confirmed the graft was manufactured to specification with no issues found.4117 - device not returned: device remains implanted.Investigation findings: 213 - no device problem found- full batch review was performed from base fabric to finished product which confirmed the device was manufactured to specification , porosity results were also checked which were within specification.As no additional information was received we are unable to investigate this event further.Investigation conclusion: 4315 - cause not established- as the device was manufactured to specification and no additional information was received for the site no root cause of this event was identified.Multiple attempts were made for additional information on this event and none were supplied to date , if information is received which changes the outcome of this event this complaint will be re-opened and investigated fully.
 
Event or Problem Description
Leakage from a thoraflex hybrid ante-flo from the suture line connecting the cuff to the main body - green suture line.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00021 to provide event closure information for tag0182.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key21582557
Report Number9612515-2025-00021
Device Sequence Number21196471
Product Code QSK
UDI-Device Identifier05037881027043
UDI-Public05037881027043
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTHA3034X150A
Device Lot Number25738901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale